Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302459] of Lillian B. Pierce

Papers Published

  1. Bober, J; Carneiro, E; Hughes, K; Kosz, D; Pierce, LB, Corrigendum to “on a discrete version of Tanaka’s theorem for maximal functions”, Proceedings of the American Mathematical Society, vol. 143 no. 12 (2015), pp. 5471-5473, ISSN 0002-9939 [doi]
    (last updated on 2017/12/13)

    Abstract:
    © 2015 American Mathematical Society.In this note we present a brief fix for an oversight in the proof of Lemma 3(iii) in a 2012 paper by Bober, Carneiro, Hughes and Pierce.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320